Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child has G6PD. Rash in genital area. Should rice cereal be stopped?

Hi Dr. Galamaga, My son was born with G6PD and has developed a really bad rash all on and around his gential area. He is currently 6 months years old and I am aware that there are certain foods and medications he must avoid in order to prevent him from having a reaction. With that being said, I started him on rice cereal and ensured all the ingredients were safe, however he has developed a rash and I m wondering if it is because of the rice cereal and whether I should stop feeding him it? Also, he has had this rash for 5 days and diaper cream does not seem to work...should I be concerned and what should I do? If you could please get back to me, I d appreciate your help. My email is YYYY@YYYY Thanks, Alexa
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for your query on healthcare magic
if your child is diagnosed as a case of G6PD deficiency
you have to avoid certain medication to prevent hemolysis .
Nalidixic acid


Vitamin K analogs
Methylene blue
Acetylsalicylic acid

rashes over body seem to be due to some other reason . give detail of the rashes or consult to pediatrician .
thanks .
dr vivek
Answered: Sat, 16 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor